Calendar

Aug
28
Wed
Walk it Off – Suz Mondays, Val Wednesdays (Gym)
Aug 28 @ 9:00 am – 10:00 am

A purposeful 30 minute walk around the gym’s track using various arm and leg movements. Last half of the class involves 15 minutes toning trunk exercises and 15 minutes relaxation, breathing and stretch exercises.

Cardio Fusion Suz (Studio 1)
Aug 28 @ 9:15 am – 10:15 am

Hi – Low impact cardio movements fused with weights makes this the perfect fitness class for the whole body.

Spinning Steph/Jeanne (Spin Studio)
Aug 28 @ 9:30 am – 10:30 am

An exciting studio cycling training program that utilizes guided imagery and motivational techniques to prepare both mind and body for ultimate performance. Cycle at a pace suitable for your fitness level – you set the resistance meter on the bike.

Aquafit Val (Ex Pool)
Aug 28 @ 10:30 am – 11:15 am

Movements with purpose to music in the water. Benefits: improves muscle and cardiovascular fitness with low injury risk.

MOSSA POWER Express Jeanne (Studio 1)
Aug 28 @ 10:30 am – 11:15 am

High-rep weight training workout using adjustable barbell weight plates and body weight.
Benefits: Makes you fitter and stronger, will get your heart rate up, make you sweat and push you to a personal best! Your hour of power!

MOSSA POWER Val (Studio 1)
Aug 28 @ 12:00 pm – 1:00 pm

High-rep weight training workout using adjustable barbell weight plates and body weight.
Benefits: Makes you fitter and stronger, will get your heart rate up, make you sweat and push you to a personal best! Your hour of power!

Vinyasa Flow Dustin (Yoga Studio Hot)
Aug 28 @ 12:00 pm – 12:55 pm

This class uses the flow between poses to cultivate physical and emotional openings.

30 HIIT Lisa (TRX Cage)
Aug 28 @ 12:15 pm – 12:45 pm

“High Intensity Interval Training” (30 minutes). A workout that alternates between intense bursts of activity and fixed periods of less-intense activity.

Adventure Zone
Aug 28 @ 5:00 pm – Aug 29 @ 8:00 pm
Supervised Swim Weekday
Aug 28 @ 5:00 pm – 8:00 pm
Children’s Floor Hockey (ages 4-7)
Aug 28 @ 5:30 pm – 6:15 pm
Kettlebell HIIT Amy/Tricia (TRX Cage)
Aug 28 @ 5:30 pm – 6:15 pm

A 45-minute full body integration and core stabilization workout.

Pilates Mat Mary (Studio 1)
Aug 28 @ 5:30 pm – 6:30 pm

Focus of this class is on core stabilization, abdominal and lower back strengthening, coordination and flexibility. Exercises are performed on the floor at a slower pace and progresses in difficulty throughout the session.

Children’s Floor Hockey (ages 8-12)
Aug 28 @ 6:15 pm – 7:00 pm
Aquafit Kristy[EVEN]/Aqua Zumba Catherine [ODD] (Ex Pool)
Aug 28 @ 6:30 pm – 7:30 pm

Movements with purpose to music in the water. Benefits: improves muscle and cardiovascular fitness with low injury risk.

MOSSA POWER Mary (Studio 1)
Aug 28 @ 6:30 pm – 7:30 pm

High-rep weight training workout using adjustable barbell weight plates and body weight.
Benefits: Makes you fitter and stronger, will get your heart rate up, make you sweat and push you to a personal best! Your hour of power!

Stretch Meditate Sonya (Yoga Studio Warm)
Aug 28 @ 6:30 pm – 7:30 pm

Begins with a gentle yoga practice focus on linking breathe and movement to stretch and relax the body;
followed by a guided meditation to calm and still the mind.

Yin Yang Laura (Yoga Studio NOT HOT)
Aug 28 @ 8:00 pm – 9:00 pm

This class uses work then release postures/yoga moves.

Aug
29
Thu
Early Morning Practice Sadie (Yoga Studio Hot)
Aug 29 @ 6:15 am – 7:05 am

Vigorous align and flow style class to wake you up and get you going.

Core and More Juke (Studio 1)
Aug 29 @ 9:15 am – 10:15 am

This 60-minute class focuses on movements that improve core strength and end with a long relaxation period.